# SDR IPXA2018072732088

- Difficulty date: July 6, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC702119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, INSIDE ACCESS 311AB COMPARTMENT UPPER AFT ATTIC STA 2046 UPPER CEILING ANGLE (CLIP) IS CRACKED AT FASTENER. REMOVED AND REPLACED ANGLE (CLIP) INSIDE ACCESS 311AB COMPARTMENT UPPER AFT ATTIC STA 2046 UPPER CEILING IAW SRM 51-33-01 AND SRM 51-35-01. (MINOR)
